| Model Number |
72404232-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient's wound came open after surgery, the physician suspects the device was infected.As a result, the device was explanted and replaced.Patient is expected tu fully recover.
Additional Manufacturer Narrative
Model number/catalog number: reservoir, flat, iz, 100 ml.Serial number: n/a.Batch/lot number: 1100884797.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi): (b)(4).